# SDR AALA202012079029

- Difficulty date: November 30, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CENTER FITTING LOCATED FROM FR 66 TO FR 68 ON STR 23L AT AFT GALLEY AREA, MEASURING L=10.388 INCHES W=0.564 INCHES D=0.070 INCHES.  REPLACED CENTER FITTING, IAW A319 SRM 51-72-11-911-001, 51-42-11-801 AND DWG D53480505.
